Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Is spotting while on the depo jab normal?

(2 Posts)
McKayz Thu 02-May-13 20:22:47

I am on my 3rd depo jab and have been having some light spotting. It isn't very much but just want to check it's nothing to worry about.

Thanks

yes, it caused me to spot constantly (and put on hundreds of weight). I gave up after the second jab failed to stop the bleeding. Please be aware it also thins your bones so dont be on it for too long. It can also delay the return to fertility after you stop taking it (can take 10-15 months in somw cases).

www.netdoctor.co.uk/sex-and-relationships/medicines/depo-provera.html

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now